# SDR 95ZZZX4500

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318BH
- Make and model: Beech 1900C
- Aircraft serial: UB33
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Part number: 1013890233
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMB CHECK, RT OIL PRESSURE FLUCTUATING BETWEEN 30-50 PSI.  SUBSEQUENTLY, WENT TO OPSI WITHOUT ILLUMINATION OF OIL PRESSURE LIGHT.  GPX MAINTENANCE REPLACED TRANSDUCER, GROUND RUN CHECKED GOOD.  RETURNED AIRCRAFT TO SERVICE.
